# SDR SIMA201116401

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 28,490 hours, 27,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65477
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3468, DURING THE PREFLIGHT INSP FOUND BOTH LT AND RT EXTERIOR OVERWING LIGHTS AND INTERIOR EMERGENCY EXIT LIGHTS AT ROW 12 TO BE  INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  TROUBLESHOT SYS.  FOUND NR3 EMERGENCY LIGHT BATTERY TO BE FAULTY.   REPLACED NR3 BATTERY IAW AMM 33-50-04.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
